# SDR SWAA2023032009379

- Difficulty date: February 23, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT FUSELAGE FWD SEAL GUIDE PLATE FOR HORIZONTAL ACCESS PANEL 343AT CRACKED.<[01] REMOVED R/H AFT FUSELAGE FWD SEAL GUIDE PLATE FOR HORIZONTAL ACCESS PANEL 343AT AS PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1. OK TO INSTALL NEW SEAL GUIDE PLATE.;[03] INSTALLED NEW SEAL GUIDE PLATE ON R/H HORIZONTAL STAB. ACCESS PANEL 343AT PER REF. SRM 51-40-02-0G-0.;[04] INSTALLED NEW SEAL GUIDE PLATE ON R/H AFT FUSELAGE HORIZONTAL STAB. ACCESS PANEL 343AT PER REF. SRM 51-40-02-0G-0.;[05] VERIFIED NEW SEAL GUIDE PLATE INSTALLATION.
